STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON CS INS SIZE 5 9MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Back to Search Results |
| Model Number |
5531-P-509 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
09/22/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient had a poly swap due to an infection.Left knee.
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: triathlon ps fem component, cemented; cat# 5515-f-601; lot# hto7td tri ts baseplate size 5; cat# 5521-b-500 ; lot# ito4sa triathlon asym patella a35x10; cat# 5551l350; lot# llj608 it cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.